# SDR SWAA2022120770980

- Difficulty date: November 13, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TRAILING EDGE PANEL BETWEEN NR 5 AND 6 SPOILER,  ATTACH ANGLE CRACKED.  REMOVED THE DAMAGED ATTACH ANGLE IAW SRM 51-40-02.  MATCH DRILLED THE NEW ANGLE IAW SRM 51-40-05.  INSTALLED A NEW ATTACH ANGLE IAW SRM 51-40-02.
